Nurofen Express 400mg High Strength Tablets - 12/24 Pack


Size: 12 Pack
Price:
Sale price€6.99 EUR

Description

Nurofen contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. Nurofen Express are formulated to get to work faster than standard Nurofen tablets. Each tablet contains Ibuprofen 400mg.
Nurofen Express can be used to treat;

  • Muscular Pain
  • Backache
  • Cold & Flu Symptoms
  • Fever
  • Headache
  • Dental pain
  • Period pain

Product Size: 400 mg

Available in 12 or 24 pack

How to use:

Adults and children over 12 years:

Initial dose is one tablet and subsequently if necessary, one every four hours with a maximum of 3 tablets in a 24 hour period i.e. a maximum dose of 1200mg in a 24 hour period.

Not suitable for children under 12 years of age.

Do not use if:

  • You suffer from hypersensitivity from non-steroidal anti-inflammatory drugs.
  • Suffer from asthma.
  • Breast-feeding.
  • Last-trimester of pregnancy.
  • Taking concurrent anti-coagulant therapy.
  • Patients with severe renal failure.
  • History of gastrointestinal bleeding.
  • Use in patients with severe heart failure or kidney failure.
  • Use in patients with bleeding disorders.
  • Gastrointestinal bleeding, ulceration and perforation.
  • Heartburn.

Contains:

Ibuprofen 400mg

Customer Reviews

Based on 4 reviews
100%
(4)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
s
sinead

5 Star *****

S
Samuel

Very good service. Very happy with all the products bought.

O
Orla

Good

J
Jacqueline

Ordered 2x 100g. Arrived next day! Great service. Product just what I needed ( for lemonade)

You may also like

Recently viewed